A Fixed Point Result on the Interesting Abstract Space: Partial Metric Spaces
No Thumbnail Available
Date
2019
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer international Publishing Ag
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this chapter, we shall investigate the existence of fixed point of certain mappings via simulation functions in the framework of an interesting abstract space, namely, partial metric spaces. The main results of this manuscript not only extend, but also generalize, improve and unify several existing results on the literature of metric fixed point theory.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254
ORCID
Keywords
[No Keyword Available]
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q3
Source
Volume
179
Issue
Start Page
375
End Page
402